Two Modified QN-Algorithms for Solving Unconstrained Optimization Problems
AL-Rafidain Journal of Computer Sciences and Mathematics,
2013, Volume 10, Issue 3, Pages 21-28
AbstractThis paper presents two modified Quasi-Newton algorithms which are designed for solving nonlinear unconstrained optimization problems. These algorithms are based on different techniques namely: Quasi-Newton conditions on quadratic and non-quadratic objective functions. Experimental results indicate that the new proposed algorithms are more efficient than the Yuan and Biggs- algorithms.
- Article View: 47
- PDF Download: 57